# SDR 9505559955

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- Engine: Pwa JT8D9
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indicator
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

WHEN POWER LEVERS WERE ADVANCED FOR TAKEOFF, THE NR 2 EPR INDICATION DID NOT INCREASE.  THE TAKEOFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE EPR INDICATOR AND TRANSMITTER.  SYSTEM FUNCTIONALLY TESTED OK.  AIRCRAFT RETURNED TO SERVICE.
